# SDR ERAA076664

- Difficulty date: October 9, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Aircraft time: 12,271 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515170
- Part serial: 3434
- Condition: Debonded
- Location: Main Rotor
- Part time: 11,319 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS DEBONDING ON LEADING EDGE.  POTTING NEEDS CHANGING NOSE AND NECK SHELLS CRACKED @ NECK DOWN AREA, SKIN CRACK AND VOIDED @ NECK AREA, TEFLON MISSING FROM MAIN BUSHING, DRAG BUSHING HAS FRAYED AND MISSING TEFLON, DAMPNER WRAP VOID LOWER SURFACE, ALL ABRASION STRIPS VOID @ SCARF JOINTS, HEAVY ERROSION ON OUTBOARD ABRASION STRIP, MINOR CORROSION ON THE TABS. DU DISKS MISSING, MINOR CORROSION ON PENDULUM ARM, SWEEP OUT 10.34MM  ACTION TAKEN:  REPLACED NR 1 OUTBOARD ABRASION STRIP, REPLACED PT REINSTALLED NR 2,3,4 ABRASION STRIPS, REPLACED DU DISKS REPLACE MAIN BUSHING, REPLACED DRAG BUSHING, REM'D AND TREAT CORROSION OR TRIM TABS, PERFORM SMALL SKIN REPAIR @ NECK, REPLACED NOSE AND NECK SHELLS, REPLACED DAM
